# SDR DALA13005740920

- Difficulty date: February 3, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 65,032 hours, 49,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN THE FORWARD SECTION OF THE CABIN HAD FAILED.  MX REPLACED THE BATTERIES.  OPS CHECK WAS GOOD.
